# SDR FDEA202308161447

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 110,661 hours, 22,863 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR FOUND ON SEAT TRACK AT MAIN DECK CARGO   COMPARTMENT BETWEEN STATION 1261 AND STATION 1301 X = -75.25.  SEAT TRACK REPAIR AT MAIN DECK CARGO COMPARTMENT STATION 1261 AND   STATION1301 X = -75.25 EVALUATED AND FOUND SEAT TRACK CROWN DAMAGE AT STATION 1293   AND EXCEEDED LIMIT IN ACCORDANCE WITH SRM 53-00-52-1A FIGURE 101. ALLOWABLE DAMAGE   SHEET 1. SEAT TRACK REPAIR CARRIED OUT AT EXISTING SPLICE STATION 1229 TO STATION 1311   X= -75.25 IN ACCORDANCE WITH SRM 53-00-52-2R REPAIR 1 FIGURE 201. EO # 1-5100-7-5001B7 PT1   TITLE: STRUCTURES - REPAIR CATALOG - MD11 - REPAIR IDENTIFICATION & TRACKING   REQUIREMENTS 14 CFR 121.707. ACCOMPLISHD. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100
